# SDR AALA201702129001

- Difficulty date: February 11, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 28,374 hours, 10,916 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Part number: D5211013000099
- Condition: Loose
- Location: R2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERWING R2 DOOR SLIDE ARMING HANDLE IS LOOSE.  SECURED THE ARMING HANDLE.
